Research Repository

Browse by Author: Boukas, El-Kebir

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 16.

Article

Zhang, Lixian, Boukas, El-Kebir, Shi, Peng and Chen, Zhaobo (2011) A µ-dependent approach to H∞ control of uncertain switched linear systems with average dwell time. Optimal Control Applications and Methods, 32 (1). pp. 15-27. ISSN 0143-2087

Zhang, Lixian, Boukas, El-Kebir and Shi, Peng (2009) H-infinity model reduction for discrete-time Markov jump linear systems with partially known transition probabilities. International Journal of Control, 82 (2). pp. 343-351. ISSN 0020-7179

Xia, Yuanqing, Boukas, El-Kebir, Shi, Peng and Zhang, Jinhui (2009) Stability and stabilization of continuous-time singular hybrid systems. Automatica, 45 (6). pp. 1504-1509. ISSN 0005-1098

Xu, Shengyuan, Lam, James, Shi, Peng, Boukas, El-Kebir and Zou, Yun (2009) Guaranteed cost control for uncertain neutral stochastic systems via dynamic output feedback controllers. Journal of Optimization Theory and Applications, 143 (1). pp. 207-223. ISSN 0022-3239

Zhang, Lixian, Boukas, El-Kebir and Shi, Peng (2009) μ-Dependent model reduction for uncertain discrete-time switched linear systems with average dwell time. International Journal of Control, 82 (2). pp. 378-388. ISSN 00020-7179

Zhang, Lixian, Shi, Peng, Boukas, El-Kebir and Wang, Changhong (2008) H-infinity model reduction for uncertain switched linear discrete-time systems. Automatica, 44 (11). pp. 2944-2949. ISSN 0005-1098

Assawinchaichote, Wudhichai, Nguang, Sing Kiong, Shi, Peng and Boukas, El-Kebir (2008) H-infinity fuzzy state-feedback control design for nonlinear systems with D-stability constraints: an LMI approach. Mathematics and Computers in Simulation, 78 (4). pp. 514-531. ISSN 0378-4754

Mahmoud, Magdi S, Shi, Peng, Boukas, El-Kebir and Jain, Lakhim (2008) Simultaneous H2/H control of uncertain jump systems with functional time-delays. International Journal of Robust and Nonlinear Control, 18 (3). pp. 296-318. ISSN 1049-8923

Zhang, Lixian, Boukas, El-Kebir and Shi, Peng (2008) Exponential H filtering for uncertain discrete-time switched linear systems with average dwell time: A μ-dependent approach. International Journal of Robust and Nonlinear Control, 18 (11). pp. 1188-1207. ISSN 1049-8923

Zhang, L, Shi, Peng and Boukas, El-Kebir (2007) H∞ output-feedback control for switched linear discrete-time systems with time-varying delays. International Journal of Control, 80 (8). pp. 1354-1365. ISSN 0020-7179

Zhang, Lixian, Shi, Peng, Boukas, El-Kebir and Wang, Changhong (2007) Robust l2-l filtering for switched linear discrete time-delay systems with polytopic uncertainties. IET Control Theory and Applications, 1 (3). pp. 722-730. ISSN 1751-8644

Zhang, Lixian, Shi, Peng, Boukas, El-Kebir and Wang, Changhong (2006) H-infinity control of switched linear discrete-time systems with polytopic uncertainties. Optimal Control Applications and Methods, 27 (5). pp. 273-291. ISSN 0143-2087

Boukas, El-Kebir, Shi, Peng and Nguang, Sing Kiong (2003) Robust H∞ control for linear Markovian jump systems with unknown nonlinearities. Journal of Mathematical Analysis and Applications, 282 (1). pp. 241-255. ISSN 0022-247X

Shi, Peng, Agarwal, Ramesh K , Boukas, El-Kebir and Shi, Yan (2003) Optimal guaranteed cost control of uncertain discrete time-delay systems. Journal of Computational and Applied Mathematics, 157 (2). pp. 435-451. ISSN 0377-0427

Shi, Peng, Boukas, El-Kebir, Nguang, Sing Kiong and Guo, Xianping (2003) Robust disturbance attenuation for discrete-time active fault tolerant control systems with uncertainties. Optimal Control Applications and Methods, 24 (2). pp. 85-101. ISSN 0143-2087

Shi, Peng, Boukas, El-Kebir and Shi, Yan (2003) On Stochastic Stabilization of Discrete-Time Markovian Jump Systems with Delay in State. Stochastic Analysis and Applications, 21 (4). pp. 935-951. ISSN 0736-2994